A new characterization of Gromov hyperbolicity for negatively curved surfaces.

Título inglés A new characterization of Gromov hyperbolicity for negatively curved surfaces.
Título español Una nueva caracterización de la hiperbolicidad de Gromov para superficies de curvatura negativa.
Autor/es Rodríguez, José M. ; Tourís, Eva
Organización Dep. Mat. Univ. Carlos III Madrid, Madrid, España
Revista 0214-1493
Publicación 2006, 50 (2): 249-278, 35 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we show that to check Gromov hyperbolicity of any surface of constant negative curvature, or Riemann surface, we only need to verify the Rips condition on a very small class of triangles, namely, those obtained by marking three points in a simple closed geodesic. This result is, in fact, a new characterization of Gromov hyperbolicity for Riemann surfaces.
Clasificación UNESCO 120209
Palabras clave español Superficies Riemann ; Espacios hiperbólicos ; Curvatura ; Geodésicas
Código MathReviews MR2273661
Código Z-Math Zbl 1111.53033
Icono pdf Acceso al artículo completo